Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 313690, 9 pages
http://dx.doi.org/10.1155/2014/313690
Research Article

On Homoclinic Solutions for First-Order Superquadratic Hamiltonian Systems with Spectrum Point Zero

1School of Science, Linyi University, Linyi, Shandong 276005, China
2School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 5 December 2013; Accepted 25 March 2014; Published 24 April 2014

Academic Editor: Yongli Song

Copyright © 2014 Feng Li and Juntao Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence and multiplicity of homoclinic solutions for a class of first-order periodic Hamiltonian systems with spectrum point zero are obtained. The proof is based on two critical point theorems for strongly indefinite functionals. Some recent results are improved and extended.